# SDR ASOA2012081002052

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,074 hours, 16,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 987,096 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REPAIR ON PAX DOOR, UPPER CORNER, CRACKED.  WORK COMPLETED IAW N/R -00004. UPON FURTHER INVESTAGATION FOUND PREVIOUS REPAIR REO 601R-52-11-279 REPAIR DOUBLER CRACKED ONLY.  R & R WITH NEW DOUBLER IAW REO 601R-52-11-279.
